# SDR CALA2017060501714

- Difficulty date: June 5, 2017
- Submitted: June 6, 2017
- Operation: Air carrier
- Aircraft: N37253
- Make and model: Boeing 737824
- Aircraft serial: 30584
- Aircraft time: 54,377 hours, 19,231 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTNS BETWEEN ROWS 22 AND 31 LEFT SIDE FAILED TO TEST.  NOT ILLUMINATING WHEN P-5 SWITCH OR AFT FLIGHT ATTEN DANT TEST SWITCH IS ENERGIZED. REPLACED POWER SUPPLY LOCATED AT BS 727C+13, LEFT SIDE IAW MM 33-51-06-960-805, OPS NORMAL.
